New Universality Classes in Percolative Dynamics

M Ortuno, J Ruiz, John Gunn

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We study a site analogue of directed percolation. Random trajectories are generated and their critical behavior is studied. The critical behavior corresponds to that of simple percolation in some of the parameter space, but elsewhere the exponents reveal new universality classes. As a byproduct, we use the model to make an improved estimate of the percolation hull exponents and to calculate the site percolation probability for the square lattice.
Original languageEnglish
Pages (from-to)453-467
Number of pages15
JournalJournal of Statistical Physics
Volume65
Issue number3-4
DOIs
Publication statusPublished - 1 Nov 1991

Fingerprint

Dive into the research topics of 'New Universality Classes in Percolative Dynamics'. Together they form a unique fingerprint.

Cite this